Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online
Ask a Dentist   »  

Mouth ulcers below tongue and lower lip with upper teeth gum pain. Medicine to take ?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
I am having mouth ulcers (three in no. back side of right cheek, below tongue and below lower lip..reddish/whitish in color and painful for last three days and having upper teeth gum pain (intermittently on eating bread,meat,sweet,similar tearing foods)for last one month..Pl advise a medicine for the problem.
Posted Mon, 21 May 2012 in Dental Health
Answered by Dr. Pavan Kumar Gupta 59 minutes later
Hello and thanks for the query.
Although there can be various reasons for getting mouth ulcers however your history suggests that there may be some gum infection beneath your upper teeth which is causing these ulcers.
You must consult a dentist and once the offending cause is treated you shall be alright soon.
However pending your visit to the dentist,you may take following measures
Apply a local soothing agent having choline salicylate or benzocaine
You can suck some steroid losenzes
Rinsing with antiseptic mouthwashes or warm saline water
Avoiding foods having sharp edges like wafers and chips
Avoiding hot spicy foods
Taking regular VIT B complex twice daily
I hope to have answered your query however you can revert to me for any further
Thanks and best of luck
Above answer was peer-reviewed by
Follow-up: Mouth ulcers below tongue and lower lip with upper teeth gum pain. Medicine to take ? 2 days later
Will citralka syrup be helpful? Pl suggest names of steroid lozenges and choline salicyclate gel name.
Answered by Dr. Pavan Kumar Gupta 2 hours later
Citralka syrup is an alkalizer and has no role in it.
You can try either antiseptic oral gel or mucopain gel.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor